# SDR ASAA2021032834437

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,643 hours, 13,924 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008643
- Condition: Intermittent
- Location: E/E Bay
- Part time: 23,825 hours, 7,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION FOR 10 MIN IN CRUISE VTK FLAG ON FO SIDE, RAN QRH, RESTORED FMC CONTINUED FLIGHT WITH NO FURTHER FAILURES. GROUNDED - YES. #2 (RIGHT) FMC SHOWS FAULTS WATCH DOG TIMER OR ETHERNET-2 FAULTS ON 7 0F 10 FLTS IN FAULT HISTORY. REF B737-800 AMM 34-36-02, REMOVED/REPLACED #2 FMC. SOFTWARE CROSSLOAD AND PERFORMANCE FACTOR ADJ COMPLETED. OPS NML REF SAME AMM. FMC SWITCH BACK TO NML POSITION.
